# SDR QXEA200600453

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,813 hours, 12,512 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: De-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2321:  ON FINAL, WITH POWER AROUND 20 PERCENT, DEICE PRESSURE CAUTION LIGHT CAME ON.  DEICE PRESSURE INDICATED NORMAL.  AS PER CHECKLIST, TURNED OFF THEN BACK ON.  DEICE PRESSURE LIGHT CAME BACK ON.  DEICE PRESSURE GAUGE SHOWED NORMAL.  MAINTENANCE PERFORMED A GVI FROM GOUND LEVEL, LOOKED GOOD. C/W FUNCTIONAL TEST OF AIRFRAME DEICE SYSTEM IAW Q400 TR 30-047, TASK 30-11-00-720-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
